Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 150, NWS Kansas City, MO

June 9, 2008Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 9, 2008, 2:58 AM CDT for Johnson County, Pettis County, Missouri. It took effect at Jun 9, 2008, 8:33 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 2:58 AM CDT (07:58 UTC)
In effect from
Jun 9, 2008, 8:33 AM CDT
Expired
Jun 11, 2008, 2:31 AM CDT
In force
42 hr
Issued by
NWS Kansas City, MO
Flood severity
Moderate

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River near Valley City (VLYM7). The gauge peaked at 28.66 ft at Jun 10, 2008, 3:00 AM CDT.

actionminormoderate10203006/0906/1006/1106/12
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 12:35 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 9, 12:35 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 AM CDT MON JUN 9 2008

...UPDATED AVIATION DISCUSSION AND WATCH INFORMATION...

.DISCUSSION...
/236 PM CDT SUN JUN 8 2008/
SHORT TERM (THIS AFTERNOON-TUESDAY)...

OBJECTIVE RUC ANALYSIS AND EXTRAPOLATED 12Z SOUNDING DATA SUGGESTS
THAT STRONG WARM SECTOR CAPPING HAS BEEN ALMOST COMPLETELY ERODED
EARLY THIS AFTERNOON. VISIBLE SATELLITE TRENDS SHOW FAIRLY ROBUST
DEEP CONVECTION GOING IMMEDIATELY JUST BEHIND THE ANALYZED
BOUNDARY...SUGGESTING BOUNDARY LAYER BASED CONVECTION IS ALMOST
IMMINENT. THIS TREND SHOULD CONTINUE AS STRONG HEATING BETWEEN
BROKEN STRATO-CU DECK AND COLD FRONT ALLOWS TEMPERATURES TO REACH
THE MID 80S. RICH GULF AIRMASS NOW FAIRLY HOMOGENEOUS ACROSS THE
WARM SECTOR WITH DEWPOINTS EXPECTED TO REMAIN IN THE 69-71F RANGE
THIS AFTERNOON...SUPPORTING STRONG INSTABILITY WITH MLCAPES OF
2000-2500 J/KG.

STEEP MID LEVEL LAPSE RATES STILL SUPPORTIVE OF LARGE HAIL.
UNIDIRECTIONAL DEEP LAYER SHEAR CERTAINLY IMPRESSIVE FOR
SUPERCELLS/BOWING SEGMENTS...ALTHOUGH WEAK/ERRATIC SPEED VARIANCES
IN THE STORM CLOUD LAYER MAY LIMIT THE ABILITY FOR STORM CLUSTERS TO
ORGANIZE DESPITE THE STRONG MLCAPE EXPECTED. AS SUCH...THE DAMAGING
WIND POTENTIAL IS STILL THERE...BUT LESS CERTAIN. WOULD THINK THAT
ACTIVITY MAY INSTEAD FILL IN QUICKLY ALONG THE ENTIRE LENGTH OF THE
FRONT WITH INTER-STORM SEEDING CAUSING ANY SEVERE THREAT TO BE
FAIRLY LOCALIZED.

WITH TIME...THE SOUTHERN END OF THE SURFACE BOUNDARY WILL BEGIN TO
SLOW DOWN LATER THIS EVENING AS A SURFACE WAVE DEVELOPS ALONG THE
BOUNDARY. ORIENTATION OF THE SHEAR VECTOR WITH RESPECT TO THE
BOUNDARY AND NOCTURNAL LOW LEVEL JET SHOW CLASSIC SIGNS OF A
PROLONGED TRAINING EVENT DURING THE OVERNIGHT HOURS...ESPECIALLY FOR
AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. RECENT GPSMET PLOTS
SHOW AXIS OF PRECIPITABLE WATERS NOW BETWEEN 1.70 AND 1.90 INCHES
WITHIN THE MOIST AXIS...AND PROLIFIC RAINFALL RATES COULD RESULT
OVERNIGHT WHERE PROPAGATION AND ADVECTION VECTORS ARE OFFSET. FLASH
FLOOD WATCH LOOKS KOSHER AS RAINS CONTINUE INTO TOMORROW MORNING AND
NO CHANGES PLANNED AT THIS TIME...ALTHOUGH FAR NW SECTIONS MAY NEED
TO BE TRIMMED BACK IF TRAINING EPISODE DOES EVOLVE FURTHER SOUTH.

MCS WILL LIKELY CONTINUE THROUGH 15-18Z ACROSS SERN 1/3 OF THE CWA
TOMORROW MORNING BEFORE LOW LEVEL JET VEERS AND WEAKENS. TOTAL HPC
QPF OF 3 TO 5 INCHES WIDESPREAD SOUTH OF THE MISSOURI RIVER DOES NOT
LOOK UNREASONABLE.

FEW CHANGES MADE BEYOND THIS TIME FRAME. DID LOWER MAX TEMPS
SIGNIFICANTLY TOMORROW GIVEN THAT STRONG COLD POOL WILL LINGER EVEN
WELL AFTER PRECIPITATION EXITS.

BOOKBINDER

MEDIUM RANGE (WEDNESDAY-SUNDAY)...

ACTIVE PATTERN TO CONTINUE THROUGH THE LATTER HALF OF THE WEEK AS
YET ANOTHER UPPER LEVEL TROUGH SWINGS ACROSS THE NORTHERN TIER OF
THE COUNTRY. BY MIDDAY WEDNESDAY...H5 FLOW OF 50-60 KTS SHOULD BE
ARCHING ACROSS THE CENTRAL AND NORTHERN PLAINS AS HEIGHTS STEADILY
FALL. IN ADDITION...A 40-50KT SOUTHERLY LLJ SHOULD BECOME
ESTABLISHED FROM NORTHERN OKLAHOMA INTO THE MIDWEST AS PRESSURE
FALLS TAKE SHAPE ALONG THE HIGH PLAINS. THIS WILL ALLOW MOISTURE TO
SURGE NORTHWARD DURING THE DAY WEDNESDAY AHEAD OF A COLD FRONT WHICH
SHOULD EXTEND FROM THE DAKOTAS SOUTHWARD INTO NORTHERN KANSAS BY
WEDNESDAY EVENING. CURRENT THINKING INDICATES WAA REGIME MAY SET OFF
SCATTERED SHOWERS/THUNDERSTORMS WITHIN ISENTROPIC ASCENT WEDNESDAY
MORNING FOCUSED FROM EASTERN NEBRASKA INTO SOUTH DAKOTA. HAVE KEPT
THIS FORECAST PERIOD DRY FOR THE TIME THINKING ACTIVITY WILL REMAIN
TO THE NORTH AND WEST OF THE CWA.

ADDITIONAL AFTERNOON CONVECTION IS EXPECTED FROM THE
DAKOTAS/MINNESOTA SOUTHWARD ALONG THE AFOREMENTIONED FRONT INTO
NORTHERN KANSAS. THIS ACTIVITY LOOKS TO EVENTUALLY CONGEAL INTO AN
MCS AND CONTINUE EASTWARD INTO EASTERN NEBRASKA AND KANSAS
OVERNIGHT...PERHAPS REACHING AS FAR EAST AS NORTHWEST MISSOURI. COLD
FRONT ARRIVES ACROSS OUR NECK OF THE WOODS BY THURSDAY AS MUCH OF
THE FORECAST HINGES ON MESOSCALE PROCESSES FROM WEDNESDAYS
ACTIVITY. SHOULD OVERNIGHT CONVECTION DISSIPATE AND ADEQUATE HEATING
IS ACHIEVED...STRONG THUNDERSTORM ACTIVITY WILL BECOME MORE LIKELY
BY THURSDAY AFTERNOON. NEVERTHELESS...REDEVELOPMENT SHOULD OCCUR
ALONG THE BOUNDARY FROM EASTERN IOWA ACROSS NORTHERN MISSOURI AND
INTO SOUTHEASTERN KANSAS BY THURSDAY AFTERNOON WITH HEAVY RAINFALL
AGAIN POSSIBLE.

FRONT IS EXPECTED TO FINALLY PUSH OUT OF THE AREA DURING THE DAY
FRIDAY ENDING RAIN CHANCES. BEGINNING OF THE WEEKEND LOOKS TO BE DRY
FOR THE TIME BEING WITH ANOTHER UPPER LEVEL TROUGH SLIDING ACROSS
THE NORTHERN PLAINS BY SUNDAY.

DEROCHE

&&

&&

.AVIATION...

FOR THE 06Z TAFS...EXPECTING PERIODS OF SHOWERS AND SOME EMBEDDED
THUNDER TO CONTINUE OVERNIGHT AS MOISTURE OVERRUNS THE SURFACE FRONT
TO THE SOUTH. CIGS SHOULD BE MAINLY VFR DESPITE THE RAIN. HOWEVER
THEY CIGS MAY  DROP A BIT IN THE MORNING IN THE WAKE OF A SURFACE
LOW RIDING JUST SOUTH OF THE REGION ALONG THE FRONTAL BOUNDARY.
EXPECT ALL THE RAIN TO BE CLEARING OUT AFTER THIS WAVE MOVES PAST.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR MOZ008-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ020-MOZ021-MOZ022-MOZ023.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR MOZ017-MOZ024-MOZ025-
     MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-
     MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR KSZ025.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR KSZ057-KSZ060-KSZ103-
     KSZ104-KSZ105.
Hazardous weather outlook, Jun 8, 1:00 PM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SUN JUN 8 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 A COLD FRONT EXTENDING FROM FALLS CITY NEBRASKA TO SALINA TO PRATT
 KANSAS EARLY THIS AFTERNOON WILL SERVE AS THE FOCUS FOR WIDESPREAD
 THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT. THE INITIAL
 THREAT FOR THUNDERSTORMS WILL BE ACROSS FAR NORTHWEST MISSOURI EARLY
 THIS AFTERNOON...REACHING THE INTERSTATE 35 CORRIDOR TOWARD 8 PM.
 LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY THREATS
 THROUGH EARLY EVENING.

 WITH TIME...THE SURFACE FRONT IS EXPECTED TO STALL OUT SOUTH OF THE
 MISSOURI RIVER. A LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO
 DEVELOP ACROSS SOUTHERN KANSAS AND MOVE SLOWLY EASTWARD ALONG THE
 FRONT OVERNIGHT. THIS SETUP...COMBINED WITH A DEEP TROPICAL AIRMASS
 IN PLACE...WILL SUPPORT REPEATED ROUNDS OF THUNDERSTORMS WITH VERY
 HEAVY RAINFALL OVERNIGHT. SEVERAL INCHES OF RAINFALL ARE POSSIBLE IN
 A SHORT PERIOD OF TIME WHERE THE THUNDERSTORMS BEING TO ALIGN. AT
 THIS TIME...THE MOST LIKELY AREAS TO RECEIVE EXCESSIVE RAINFALL
 WOULD BE ALONG AND SOUTH OF A LINE FROM ATCHISON KANSAS TO
 KIRKSVILLE MISSOURI...WHERE WIDESPREAD ACCUMULATIONS OF 1 TO 2
 INCHES ARE ANTICIPATED. LOCALLY HEAVIER AMOUNTS OF 3 TO 5 INCHES
 CANNOT BE RULED OUT. SEVERAL DOZEN RIVERS...STREAMS AND CREEKS
 ARE ALREADY IN FLOOD ACROSS THE AREA...AND RAINFALL OF THIS
 MAGNITUDE COULD RESULT IN MAJOR RIVER FLOODING PROBLEMS FOR THE
 NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 WIDESPREAD HEAVY RAINFALL AND POSSIBLE FLOODING WILL LIKELY BE
 ONGOING MONDAY MORNING OVER THE SOUTHEAST HALF OF THE OUTLOOK AREA.
 STORM TOTAL RAINFALL WILL LIKELY BE 1 TO 2 INCHES OVER A WIDESPREAD
 AREA...WITH LOCALIZED TOTAL ACCUMULATIONS EXCEEDING 4 INCHES VERY
 POSSIBLE.

 THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER IN THE WEEK ACROSS THE
 REGION...MOST LIKELY THURSDAY AND THURSDAY NIGHT. SEVERE WEATHER
 MAY BE POSSIBLE WITH ANY OF THESE STORMS...HOWEVER IT IS TOO EARLY
 TO DETERMINE WHETHER AN ORGANIZED THREAT WOULD EXIST. WITH THE
 EXPECTED EXCESSIVE RAINFALL AND FLOODING TODAY AND MONDAY...ANY
 THUNDERSTORMS THURSDAY WOULD LIKELY CARRY ADDITIONAL FLOODING
 CONCERNS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.
 THE GREATEST SEVERE WEATHER POTENTIAL WILL REACH FAR NORTHWEST
 MISSOURI EARLY THIS AFTERNOON...AND TO AN INTERSTATE 35 LINE BEFORE
 8 PM. REPORTS OF OBSERVED RAINFALL OR FLOODING WOULD BE GREATLY
 APPRECIATED TONIGHT AND MONDAY MORNING.

BOOKBINDER

In the hours before

Local storm report, Jun 8, 9:56 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     GARDNER                 38.81N 94.93W
06/08/2008  E60 MPH          JOHNSON            KS   AMATEUR RADIO

&&

PC
Local storm report, Jun 8, 10:03 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND GST     HARRISONVILLE           38.66N 94.35W
06/08/2008  E60 MPH          CASS               MO   EMERGENCY MNGR

&&

NRR
Special weather statement, Jun 8, 10:31 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT SUN JUN 8 2008

MOZ040-045-046-090400-
COOPER-HOWARD-PETTIS-
1031 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ALERT FOR COOPER...SOUTHEASTERN PETTIS AND
SOUTHWESTERN HOWARD COUNTIES UNTIL 1100 PM CDT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
BOONVILLE TO 6 MILES EAST OF COLE CAMP...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  NEW FRANKLIN AND BUNCETON BY 1040 PM CDT.

THE TOWNS OF LAMINE...FRANKLIN...PRAIRIE HOME AND WOOLDRIDGE ARE ALSO
IN THE PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

21
Local storm report, Jun 8, 11:24 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1124 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 SW FILLMORE           40.02N 94.99W
06/08/2008                   ANDREW             MO   EMERGENCY MNGR

            ESTIMATED 55 TO 65 MPH WINDS. DESTROYED BARN AND SHED.

0453 PM     TSTM WND GST     ST JOSEPH ARPT          39.77N 94.92W
06/08/2008  M76.00 MPH       BUCHANAN           MO   ASOS

0500 PM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
06/08/2008                   BUCHANAN           MO   BROADCAST MEDIA

            NUMEROUS REPORTS OF TREE DAMAGE. 209N 2ND ST...27TH AND
            PENN...5TH AVE...800 BLOCK MAIN ST TREE ON
            HOUSE...WOODBINE AND COUNTY LINE RD TREE HIT TRUCK. TIME
            ESTIMATED.

0506 PM     TSTM WND DMG     ATCHISON                39.56N 95.13W
06/08/2008                   ATCHISON           KS   LAW ENFORCEMENT

            SHERIFF OFFICE RELAYED REPORT OF A COUPLE TREES BLOWN
            OVER IN THE CITY OF ATCHISON. ONE OF THE TREES WAS THREE
            FEET IN DIAMETER. TIME ESTIMATED.

0512 PM     TSTM WND GST     3 NNE COSBY             39.90N 94.66W
06/08/2008  E60.00 MPH       ANDREW             MO   TRAINED SPOTTER

0530 PM     TSTM WND GST     S FAIRPORT              39.98N 94.35W
06/08/2008  E50.00 MPH       DEKALB             MO   TRAINED SPOTTER

            ALSO REPORTED A FEW 1 INCH DIAMETER TWIGS DOWN.

0552 PM     TSTM WND GST     2 W EASTON KS           39.35N 95.15W
06/08/2008  E55.00 MPH       LEAVENWORTH        KS   EMERGENCY MNGR

0605 PM     TSTM WND GST     LEAVENWORTH             39.32N 94.92W
06/08/2008  E60.00 MPH       LEAVENWORTH        KS   CO-OP OBSERVER

            A FEW SMALL BRANCHES DOWN AS WELL.

0615 PM     HAIL             1 N PRINCETON           40.41N 93.59W
06/08/2008  E1.00 INCH       MERCER             MO   TRAINED SPOTTER

0710 PM     TSTM WND DMG     5 S LANCASTER           40.45N 92.53W
06/08/2008                   SCHUYLER           MO   TRAINED SPOTTER

            2 POWER POLES SNAPPED.

0710 PM     TSTM WND DMG     COATSVILLE              40.58N 92.63W
06/08/2008                   SCHUYLER           MO   TRAINED SPOTTER

            TREE BLOWN DOWN.

0714 PM     TSTM WND GST     2 W SHAWNEE             39.02N 94.84W
06/08/2008  E60.00 MPH       JOHNSON            KS   EMERGENCY MNGR

            AT INTERSECTION OF K-7 HIGHWAY AND JOHNSON DRIVE.

0716 PM     TSTM WND GST     SHAWNEE                 39.02N 94.80W
06/08/2008  E60.00 MPH       JOHNSON            KS   TRAINED SPOTTER

            K7 AND JOHNSON DRIVE

0718 PM     HAIL             1 W DE SOTO             38.97N 94.97W
06/08/2008  E1.00 INCH       JOHNSON            KS   AMATEUR RADIO

            60 MPH WINDS WAS ALSO REPORTED.

0722 PM     TSTM WND GST     DE SOTO                 38.97N 94.95W
06/08/2008  E70.00 MPH       JOHNSON            KS   EMERGENCY MNGR

            AT INTERSECTION OF K-10 HIGHWAY AND KILL CREEK RD.

0739 PM     TSTM WND GST     GARDNER                 38.81N 94.93W
06/08/2008  E60.00 MPH       JOHNSON            KS   AMATEUR RADIO

0751 PM     HEAVY RAIN       KANSAS CITY             39.12N 94.55W
06/08/2008  M1.50 INCH       JACKSON            MO   TRAINED SPOTTER

            1.5 INCHES OF RAIN FELL IN 30 MINUTES AT 23RD AND COLLEGE

0759 PM     TSTM WND GST     2 E HILLSDALE           38.67N 94.81W
06/08/2008  E60.00 MPH       MIAMI              KS   TRAINED SPOTTER

0815 PM     TSTM WND GST     2 NW FREEMAN            38.64N 94.53W
06/08/2008  E60.00 MPH       CASS               MO   TRAINED SPOTTER

0828 PM     TSTM WND GST     HARRISONVILLE           38.66N 94.35W
06/08/2008  E60.00 MPH       CASS               MO   EMERGENCY MNGR

0830 PM     TSTM WND GST     HARRISONVILLE           38.66N 94.35W
06/08/2008  E60.00 MPH       CASS               MO   AMATEUR RADIO

            ESTIMATED 60 MPH WINDS AT MECHANICS STEET AND MAIN
            STREET.

&&

NRR
Local storm report, Jun 9, 12:36 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     COSBY                   39.86N 94.68W
06/08/2008  E50 MPH          ANDREW             MO   TRAINED SPOTTER

0539 PM     TSTM WND GST     1 W MCFALL              40.11N 94.24W
06/08/2008  E55 MPH          GENTRY             MO   TRAINED SPOTTER

0542 PM     TSTM WND GST     2 ENE WEATHERBY         39.92N 94.21W
06/08/2008  E50 MPH          DAVIESS            MO   TRAINED SPOTTER

0622 PM     TSTM WND GST     3 SW RIDGELY            39.42N 94.68W
06/08/2008  E50 MPH          PLATTE             MO   TRAINED SPOTTER

0844 PM     TSTM WND GST     ODESSA                  39.00N 93.95W
06/08/2008  E50 MPH          LAFAYETTE          MO   TRAINED SPOTTER

0845 PM     TSTM WND GST     ODESSA                  39.00N 93.95W
06/08/2008  M54 MPH          LAFAYETTE          MO   FIRE DEPT/RESCUE

0631 PM     TSTM WND GST     4 W LINWOOD             39.00N 95.11W
06/08/2008  E50 MPH          LEAVENWORTH        KS   PUBLIC

0907 PM     TSTM WND GST     BUTLER                  38.26N 94.34W
06/08/2008  E50 MPH          BATES              MO   LAW ENFORCEMENT

0945 PM     TSTM WND DMG     1 NE CLINTON            38.38N 93.75W
06/08/2008                   HENRY              MO   LAW ENFORCEMENT

            SIDE OF A BARN MISSING AND TOPS OF TREES BROKEN OFF. TIME
            ESTIMATED.

0945 PM     TSTM WND DMG     CLINTON                 38.37N 93.77W
06/08/2008                   HENRY              MO   TRAINED SPOTTER

            THREE TREES BLOWN OVER. ONE OF THOSE TREES FELL ON A
            POWER LINE IN CLINTON. TIME ESTIMATED.

0945 PM     TSTM WND DMG     CLINTON                 38.37N 93.77W
06/08/2008                   HENRY              MO   TRAINED SPOTTER

            A FEW EIGHT INCH DIAMETER BRANCHES DOWN NEAR INTERSECTION
            OF OHIO AND 2ND ST. ALSO ESTIMATED WINDS NEAR 60 MPH.
            TIME ESTIMATED.

&&

MRD
Local storm report, Jun 9, 2:14 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
214 AM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     BETHANY                 40.27N 94.03W
06/08/2008                   HARRISON           MO   LAW ENFORCEMENT

            COUNTY SHERIFF OFFICE REPORTS TREE LIMBS DOWN IN CITY OF
            BETHANY.

0545 PM     TSTM WND DMG     ALBANY                  40.25N 94.33W
06/08/2008                   GENTRY             MO   LAW ENFORCEMENT

            COUNTY SHERIFF OFFICE REPORTS A FEW POWER LINES DOWN IN
            THE CITY OF ALBANY. TIME ESTIMATED.

1010 PM     FLASH FLOOD      HOLDEN                  38.71N 93.99W
06/08/2008                   JOHNSON            MO   LAW ENFORCEMENT

            ONE LANE OF 58 HWY NEAR HOLDEN CLOSED DUE TO RISING
            WATER.

0714 PM     FLOOD            3 E MISSOURI CITY       39.24N 94.24W
06/08/2008                   CLAY               MO   LAW ENFORCEMENT

            WATER FLOODING COOLEY LAKE PARKING LOT. THE RIVER ACCESS
            GATE WAS CLOSED AT 731PM.

&&

MRD

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:36 PM CDTSevere Thunderstorm WarningEAXJackson39 min
Jun 8, 7:52 PM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, Daviess, Grundy, Linn, Livingston and 2 more6 hr
Jun 8, 8:05 PM CDTAreal Flood AdvisoryEAXAtchison, Clay, Clinton, Jackson, Platte, Ray64 hr
Jun 8, 8:07 PM CDTSevere Thunderstorm WarningEAXCass, Jackson38 min
Jun 8, 8:18 PM CDTFlash Flood WarningEAXClay, Jackson, Platte3 hr
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningEAXJohnson43 min
Jun 8, 8:36 PM CDTSevere Thunderstorm WarningEAXLafayette39 min
Jun 8, 8:38 PM CDTRiver Flood WarningEAXAtchison, Holt28 hr
Jun 8, 8:46 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Ray3 hr
Jun 8, 8:54 PM CDTAreal Flood AdvisoryEAXBates, Cass4 hr
Jun 9, 2:27 AM CDTRiver Flood WarningEAXCass, Henry, Johnson57 hr
Jun 9, 2:27 AM CDTRiver Flood WarningEAXBates, Cass, Henry67 hr
Jun 9, 4:07 AM CDTRiver Flood WarningEAXChariton, Macon21 hr
Jun 9, 5:07 AM CDTRiver Flood WarningEAXAndrew, Nodaway17 hr
Jun 9, 7:48 AM CDTRiver Flood WarningEAXCarroll32 hr
Jun 9, 11:00 AM CDTRiver Flood WarningEAXCooper5 hr
Jun 9, 11:00 AM CDTRiver Flood WarningEAXHoward5 hr
Jun 9, 11:00 AM CDTRiver Flood WarningEAXCooper5 hr
Jun 9, 11:50 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Holt, Nodaway24 hr
Jun 9, 12:02 PM CDTAreal Flood WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 2 more72 hr
Jun 9, 12:09 PM CDTAreal Flood WarningEAXBates, Cass23 hr
Jun 9, 2:15 PM CDTRiver Flood WarningEAXAndrew, Buchanan19 hr
Jun 9, 6:22 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway25 min
Jun 8, 7:11 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte6 hr
Jun 8, 7:18 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte42 min
Jun 8, 7:37 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami38 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.